Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 263, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 18, 2024, 6:46 PM EDT for 4 counties in Georgia. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2024, 6:46 PM EDT (22:46 UTC)
- Expired
- Aug 18, 2024, 7:30 PM EDT
- In force
- 44 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA
The radar
The Maxwell AFB radar (KMXX), 93 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 7:12 PM EDT | TSTM WND DMG | Florence Marina State P, GA | Tree down along GA Hwy 39 near Florence Marina. |
| Aug 18, 7:15 PM EDT | TSTM WND DMG | 4 Sse Florence Marina S, GA | Tree down along GA Hwy 39 near Rood Creek. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
916
WUUS52 KFFC 182246
SVRFFC
GAC053-197-259-307-182330-
/O.NEW.KFFC.SV.W.0263.240818T2246Z-240818T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
646 PM EDT Sun Aug 18 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Marion County in west central Georgia...
Chattahoochee County in west central Georgia...
Stewart County in west central Georgia...
Northern Webster County in west central Georgia...
* Until 730 PM EDT.
* At 646 PM EDT, severe thunderstorms were located along a line
extending from near Zellobee to 6 miles southeast of Seale, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lumpkin, Cusseta, Preston, Richland, Fort Moore, Seminole, Charles,
Christopher, Westville, Brooklyn, Renfroe, Draneville, Manta,
Zellobee, Omaha, Church Hill, Jamestown/South Fort Moore, Louvale,
and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3224 8491 3225 8492 3226 8489 3230 8494
3233 8501 3238 8498 3236 8473 3240 8463
3216 8443 3213 8443 3200 8466 3198 8504
TIME...MOT...LOC 2246Z 328DEG 25KT 3228 8464 3221 8512
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
474
WWUS52 KFFC 182310
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Sun Aug 18 2024
GAC053-197-182320-
/O.CAN.KFFC.SV.W.0263.000000T0000Z-240818T2330Z/
Marion GA-Chattahoochee GA-
710 PM EDT Sun Aug 18 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARION AND
CHATTAHOOCHEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
west central Georgia.
&&
LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3223 8492 3223 8481 3222 8481 3221 8473
3204 8459 3200 8466 3198 8504
TIME...MOT...LOC 2310Z 328DEG 25KT 3214 8454 3207 8502
$$
GAC259-307-182330-
/O.CON.KFFC.SV.W.0263.000000T0000Z-240818T2330Z/
Stewart GA-Webster GA-
710 PM EDT Sun Aug 18 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR STEWART AND WEST CENTRAL WEBSTER COUNTIES...
At 710 PM EDT, severe thunderstorms were located along a line
extending from Church Hill to near Florence Marina State Park, moving
southeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lumpkin, Richland, Omaha, Charles, Westville, Brooklyn, Louvale, and
Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3199 8507 3202 8505 3209 8504 3213 8506
3218 8501 3220 8496 3222 8498 3222 8493
3223 8492 3223 8481 3222 8481 3221 8473
3204 8459 3200 8466 3198 8504
TIME...MOT...LOC 2310Z 328DEG 25KT 3214 8454 3207 8502
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:13 PM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, Aug 18, 3:13 PM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 313 PM EDT Sun Aug 18 2024 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Monday) Issued at 236 PM EDT Sun Aug 18 2024 Storms are already beginning to fire in north Georgia but are generally staying below severe limits. The low clouds this morning hanging on until 11am generally limited the amount of time that area was allowed any deferential heating. The slight risk from SPC has been expanded northward slightly but still well south of I-20. The main risk still exists within this slight risk along the residual boundary from the outflow last night. This is where parameters are overall better for a strong to damaging wind threat. The lapse rates are marginal at best so will likely not see a severe hail threat out of these storms today. Winds will generally gust to around 20mph today out of the west as temps rise into the low to mid 90s over much of the area. The front currently approaching north GA is expected to move southward overnight into tomorrow morning which will result in an overall pleasant day tomorrow with highs in the mid 80s to low 90s and dewpoints in the 60s. The dry air behind the front will also lead to a rain free day tomorrow so enjoy it if you can! Hernandez && .LONG TERM... (Tuesday morning through next Saturday) Issued at 236 PM EDT Sun Aug 18 2024 No significant forecast concerns or weather impacts expected in the long term period. Mostly dry and slightly cooler weather pattern anticipated as high amplitude upper ridge over the western CONUS and similar high amplitude trough over the east, centered about 300 miles east of the state, remains nearly stationary through Thursday with strong NNW flow in the region. Shortwave traveling south in NNWly flow over the Midwest on Thursday should help push longwave trough back to the west and increase moisture into the area. After this, still seeing ensemble consensus for upper low to slip south into the northeast Gulf and travel WSW. Big system in the NWUS also expected to kick upper ridge east into the Midwest so warming temps and a bit more diurnal convection expected continuing into the weekend. Can't rule out extreme heat here by early next week if this pattern evolves as predicted with large upper ridge moving into the OH and TN valleys. Low predictability that far out even with good model consensus, so will do our best to keep that thing away. SNELSON && .AVIATION... (18Z TAFS) Issued at 131 PM EDT Sun Aug 18 2024 IFR and LIFR stuck around long enough to limit the TS chances this afternoon for the metro sites. Can't rule out an isolated TS but that is a very low chance. The cu field should dissipate into the evening as winds turn NW overnight and only high cirrus remains. Could see some low end gusts this afternoon and evening up to 15-20kts. //ATL Confidence...18Z Update... Medium on TS chances. High on all other elements. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Athens 68 90 67 88 / 10 0 0 0 Atlanta 69 89 67 88 / 10 0 0 0 Blairsville 61 80 57 80 / 10 10 0 0 Cartersville 66 88 63 86 / 10 0 0 0 Columbus 71 93 69 92 / 50 0 0 0 Gainesville 67 88 66 87 / 10 0 0 0 Macon 69 91 69 90 / 40 0 0 0 Rome 68 87 64 85 / 10 0 0 0 Peachtree City 67 88 66 88 / 20 0 0 0 Vidalia 72 92 71 90 / 50 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Hernandez LONG TERM....SNELSON AVIATION...Hernandez
Hazardous weather outlook, Aug 18, 5:32 PM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 532 PM EDT Sun Aug 18 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-192145- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 532 PM EDT Sun Aug 18 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A severe thunderstorm watch is in effect along and south of I-20. They are expected to form a line of storms across central Georgia this evening and will be capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Monday through Saturday... The probability for widespread hazardous weather is low. Isolated thunderstorms are possible each afternoon from Thursday through Saturday across south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 18, 6:24 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Sun Aug 18 2024
GAZ074-084-085-097-182300-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
624 PM EDT Sun Aug 18 2024
...Strong thunderstorms will impact portions of southeastern
Wilkinson, northwestern Laurens, southwestern Washington and
northwestern Johnson Counties through 700 PM EDT...
At 623 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from near Linton to near Hebron to Toomsboro to near Myricks Mill,
and moving southeast at 40 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Tennille, Harrison, Oconee, Montrose, Allentown,
Chappells Mill, Tuckers Crossroad, and Nicklesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and east central Georgia.
&&
LAT...LON 3296 8269 3273 8274 3261 8285 3256 8320
3274 8330 3278 8310 3290 8296 3311 8291
TIME...MOT...LOC 2223Z 312DEG 35KT 3309 8297 3293 8299 3281 8311 3278
8328
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 18, 6:29 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
629 PM EDT Sun Aug 18 2024
GAZ074-084-182300-
Wilkinson GA-Washington GA-
629 PM EDT Sun Aug 18 2024
...Strong thunderstorms will impact portions of central Wilkinson and
western Washington Counties through 700 PM EDT...
At 629 PM EDT, a line of strong thunderstorms was along a line
extending from near Warthen to near Hebron to near McIntyre, and
moving southeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Irwinton, McIntyre, Toomsboro, Oconee, Deepstep,
Warthen, and Hebron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and east central Georgia.
&&
LAT...LON 3306 8271 3288 8289 3273 8307 3271 8326
3286 8331 3298 8312 3295 8307 3297 8307
3299 8305 3303 8307 3308 8302 3308 8301
3310 8298 3311 8295 3313 8290 3318 8286
TIME...MOT...LOC 2229Z 312DEG 34KT 3311 8289 3290 8305 3282 8322
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 18, 6:32 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
632 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Tstm Wnd Dmg 3 WSW Fortson 32.59N 84.98W
08/18/2024 Muscogee GA Public
A large tree was reported down across
Whitesville Road near Biggers Road.
&&Special weather statement, Aug 18, 6:34 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
634 PM EDT Sun Aug 18 2024
GAZ071-082-182300-
Monroe GA-Bibb GA-
634 PM EDT Sun Aug 18 2024
...A strong thunderstorm will impact portions of Bibb and
southeastern Monroe Counties through 700 PM EDT...
At 634 PM EDT, a strong thunderstorm was near Bolingbroke, or 7 miles
southeast of Forsyth, moving southeast at 40 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Macon, Payne, Payne City, Cross Keys, Wesleyan, Lizella, Lake
Tobesofkee, Bolingbroke, Skipperton, Arkwright, and Rutland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central Georgia.
&&
LAT...LON 3273 8376 3296 8396 3302 8387 3294 8370
3292 8370 3290 8367 3289 8366 3289 8360
3287 8358 3288 8357 3287 8356 3274 8358
TIME...MOT...LOC 2234Z 307DEG 33KT 3296 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 18, 6:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
642 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM Tstm Wnd Dmg 1 NE Stanfordville 33.23N 83.49W
08/18/2024 Putnam GA Emergency Mngr
A tree was reported down along Rabbit Skip
Rd SW.
&&Local storm report, Aug 18, 6:45 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
645 PM EDT Sun Aug 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM Tstm Wnd Dmg 1 S Resseaus Crossroads 33.19N 83.43W
08/18/2024 Putnam GA Emergency Mngr
A tree was reported down on Highway 129
between Highway 212 and the Jones County
line.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:10 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 50 min |
| Aug 17, 8:15 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Spalding | 45 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 43 min |
| Aug 17, 8:32 PM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 43 min |
| Aug 17, 8:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Butts, Fayette, Henry, Jasper, Jones and 4 more | 40 min |
| Aug 17, 9:30 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe | 30 min |
| Aug 18, 2:21 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Aug 18, 2:57 PM EDT | Special Weather Statement | FFC | Paulding | 33 min |
| Aug 18, 2:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Aug 18, 2:59 PM EDT | Special Weather Statement | FFC | Cherokee | 31 min |
| Aug 18, 3:24 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 18, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 48 min |
| Aug 18, 3:31 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Aug 18, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton, Henry | 42 min |
| Aug 18, 4:04 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Aug 18, 4:06 PM EDT | Special Weather Statement | FFC | Carroll | 24 min |
| Aug 18, 4:11 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 49 min |
| Aug 18, 4:19 PM EDT | Special Weather Statement | FFC | Newton | 26 min |
| Aug 18, 4:24 PM EDT | Special Weather Statement | FFC | Fayette | 36 min |
| Aug 18, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton, Spalding | 40 min |
| Aug 18, 4:39 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Aug 18, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 47 min |
| Aug 18, 4:48 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 18, 4:53 PM EDT | Special Weather Statement | FFC | Cobb | 37 min |
| Aug 18, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 47 min |
| Aug 18, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 45 min |
| Aug 18, 5:01 PM EDT | Special Weather Statement | FFC | Heard | 29 min |
| Aug 18, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 41 min |
| Aug 18, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jasper, Jones, Monroe, Putnam | 41 min |
| Aug 18, 5:24 PM EDT | Special Weather Statement | FFC | Carroll | 36 min |
| Aug 18, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 49 min |
| Aug 18, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee | 47 min |
| Aug 18, 5:34 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 26 min |
| Aug 18, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson | 41 min |
| Aug 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Spalding | 53 min |
| Aug 18, 5:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Aug 18, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 46 min |
| Aug 18, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fayette, Fulton, Henry | 41 min |
| Aug 18, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 29 min |
| Aug 18, 5:59 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton | 30 min |
| Aug 18, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 40 min |
| Aug 18, 6:11 PM EDT | Special Weather Statement | FFC | Monroe | 34 min |
| Aug 18, 6:15 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 31 min |
| Aug 18, 6:24 PM EDT | Special Weather Statement | FFC | Washington | 36 min |
| Aug 18, 6:29 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
| Aug 18, 6:34 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Aug 18, 6:49 PM EDT | Special Weather Statement | FFC | Marion, Schley | 26 min |
| Aug 18, 6:52 PM EDT | Special Weather Statement | FFC | Peach | 23 min |
| Aug 18, 6:55 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Aug 18, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 47 min |
| Aug 18, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Twiggs | 44 min |
| Aug 18, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Peach | 38 min |
| Aug 18, 7:15 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 34 min |
| Aug 18, 7:17 PM EDT | Special Weather Statement | FFC | Dooly, Sumter, Webster | 28 min |
| Aug 18, 7:20 PM EDT | Special Weather Statement | FFC | Emanuel | 25 min |
| Aug 18, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 50 min |
| Aug 18, 7:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 18, 7:46 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 29 min |
| Aug 18, 7:47 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 28 min |
| Aug 18, 7:59 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 46 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.